# SDR CALA0700238

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328, RBL 32-34.  A REPAIR STRAP WAS INSTALLED IAW SRM 53-00-51, FIGURE 201.
